Barrett, JH orcid.org/0000-0002-1720-7724 (2016) Telomere length and melanoma - is there a straightforward relationship? British Journal of Dermatology, 175 (5). pp. 865-866. ISSN 0007-0963
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2016, British Association of Dermatologists. This is the peer reviewed version of the following publication: 'Barrett, JH (2016) Telomere length and melanoma - is there a straightforward relationship? British Journal of Dermatology, 175 (5). pp. 865-866', which has been published in final form at https://doi.org/10.1111/bjd.14892. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Epidemiology and Biostatistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 Dec 2016 15:44 |
Last Modified: | 28 Oct 2017 03:00 |
Published Version: | https://doi.org/10.1111/bjd.14892 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1111/bjd.14892 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:109590 |